Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 306237, 9 pages
http://dx.doi.org/10.1155/2013/306237
Research Article

Numerical Solution of Some Types of Fractional Optimal Control Problems

1Department of Mathematics, Faculty of Science, Cairo University, Giza 12613, Egypt
2Institute of Mathematics, University of Augsburg, 86159 Augsburg, Germany
3Department of Mathematics, University of Houston, Houston, TX 77204-3008, USA

Received 11 September 2013; Accepted 30 September 2013

Academic Editors: C. Li, F. Liu, R. Magin, A. Sikorskii, and S. B. Yuste

Copyright © 2013 Nasser Hassan Sweilam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. J. Torvik and R. L. Bagley, “On the appearance of the fractional derivative in the behavior of real materials,” Journal of Applied Mechanics, vol. 51, no. 2, pp. 294–298, 1984. View at Publisher · View at Google Scholar · View at Scopus
  2. M. M. Khader, N. H. Sweilam, and A. M. S. Mahdy, “An efficient numerical method for solving the fractional diffusion equation,” Journal of Applied Mathematics and Bioinformatics, vol. 1, no. 2, pp. 1–12, 2011. View at Google Scholar
  3. A. Oustaloup, F. Levron, B. Mathieu, and F. M. Nanot, “Frequency-band complex noninteger differentiator: characterization and synthesis,” IEEE Transactions on Circuits and Systems I, vol. 47, no. 1, pp. 25–39, 2000. View at Publisher · View at Google Scholar · View at Scopus
  4. C. Tricaud and Y.-Q. Chen, “An approximate method for numerically solving fractional order optimal control problems of general form,” Computers and Mathematics with Applications, vol. 59, no. 5, pp. 1644–1655, 2010. View at Publisher · View at Google Scholar · View at Scopus
  5. M. Zamani, M. Karimi-Ghartemani, and N. Sadati, “FOPID controller design for robust performance using particle swarm optimization,” Journal of Fractional Calculus and Applied Analysis, vol. 10, no. 2, pp. 169–188, 2007. View at Google Scholar
  6. O. P. Agrawal, “A general formulation and solution scheme for fractional optimal control problems,” Nonlinear Dynamics, vol. 38, no. 1–4, pp. 323–337, 2004. View at Publisher · View at Google Scholar · View at Scopus
  7. M. M. Khader, N. H. Sweilam, and A. M. S. Mahdy, “Numerical study for the fractional differential equations generated by optimization problem using Chebyshev collocation method and FDM,” Applied Mathematics & Information Sciences, vol. 7, no. 5, pp. 2011–2018, 2013. View at Google Scholar
  8. S. Pooseh, R. Almeida, and D. F. M. Torres, “A numerical scheme to solve fractional optimal control problems,” Conference Papers in Mathematics, vol. 2013, Article ID 165298, 10 pages, 2013. View at Publisher · View at Google Scholar
  9. N. H. Sweilam, M. M. Khader, and A. M. S. Mahdy, “Computional methods for fractional differential equations generated by optimization problem,” Journal of Fractional Calculus and Applications, vol. 3, pp. 1–12, 2012. View at Google Scholar
  10. A. K. Khalifa, E. M. E. Elbarbary, and M. A. Abd Elrazek, “Chebyshev expansion method for solving second and fourth-order elliptic equations,” Applied Mathematics and Computation, vol. 135, no. 2-3, pp. 307–318, 2003. View at Publisher · View at Google Scholar · View at Scopus
  11. N. H. Sweilam and M. M. Khader, “A Chebyshev pseudo-spectral method for solving fractional order integro- differential equations,” ANZIAM Journal, vol. 51, no. 4, pp. 464–475, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. C. W. Clenshaw and A. R. Curtis, “A method for numerical integration on an automatic computer,” Numerische Mathematik, vol. 2, no. 1, pp. 197–205, 1960. View at Publisher · View at Google Scholar · View at Scopus
  13. R. Almeida and D. F. M. Torres, “Necessary and sufficient conditions for the fractional calculus of variations with Caputo derivatives,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1490–1500, 2011. View at Publisher · View at Google Scholar · View at Scopus
  14. K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974.
  15. S. Samko, A. Kilbas, and O. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, London, UK, 1993.
  16. M. A. Snyder, Chebyshev Methods in Numerical Approximation, Prentice Hall, Englewood Cliffs, NJ, USA, 1966.
  17. M. M. Khader and A. S. Hendy, “Fractional Chebyshev finite difference method for solving the fractional BVPs,” Journal of Applied Mathematics & Informatics, vol. 31, no. 1-2, pp. 299–309, 2012. View at Google Scholar
  18. M. M. Khader and A. S. Hendy, “An efficient numerical scheme for solving fractional optimal control problems,” International Journal of Nonlinear Science, vol. 14, no. 3, pp. 287–296, 2012. View at Google Scholar